# SDR C2XA02IA240

- Difficulty date: November 14, 2002
- Submitted: November 16, 2002
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1005383Y00
- Part serial: 255
- Condition: Inoperative
- Location: Lt.Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3677, THE CREW NOTED THAT THE GEAR WOULD NOT RETRACT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
